# SDR DXTA2009092803798

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,499 hours, 2,812 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABNORMAL GEAR INDICATION FOR RIGHT MAIN.  AFTER FEELING AND HEARING A "THUMP" .320 KIAS, FL220, AMBER IN TRANSIT INDICATION, THEN RED UNSAFE GEAR.  DESCENDED TO BELOW FL190 AND SLOWED TO .240KIAS, INDICATIONS NORMAL.   ADJUSTED RT INBOARD DOOR LATCH ASSY AS REQUIRED FOUND GAP AT FWD LATCH INCORRECT WHEN AFT LATCH INCORRECT WHEN AFT LATCH JUST BRAKES CONTACT THE REALLY ALSO ADJUSTED BOTH PROXIMITY SENSOR CLOSELY TO MINIMUM GAP OPS CHECK SENSORS AND BLANDING GEAROPS CHECKED GOO WORK DOEN PER AMM 32-10-10
